# SDR AALA202507211368

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 67,640 hours, 28,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE EMERGENCY LIGHT AT SEAT 29C IS DANGLING BY ITS OWN WIRE. RESECURED EMERGENCY LIGHT AT SEAT 29C. PER AMM 33-51-03. OPERATIONAL CHECK GOOD.
